# SDR JJBA20190801020

- Difficulty date: July 31, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 34,294 hours, 22,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH STRIP WITH RED DOT AT MAIN CABIN DOOR IS MISSING. REPLACED MISSING FLOOR LUMINESCENT STRIP AT FWD MAIN CABIN DOOR. OPS CHECK SAT. NO OTHER DEFECTS NOTED.
